MAUDE Adverse Event Report: NURSE ASSIST, LLC STERICARE SOLUTIONS; USP NORMAL SALINE

NURSE ASSIST, LLC STERICARE SOLUTIONS; USP NORMAL SALINE
Model Number 6240
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No additional information was received to confirm this complaint or conduct additional investigation.Mdr submission is based on event reported to nurse assist.If more information is received, additional investigation will be completed.
 
Event or Problem Description
On (b)(6) 2026, nurse assist received a complaint from cardinal health.The event was described as: "the complaint alleges that in (b)(6) 2019, the plaintiff was implanted with a mechanical heart that connects to a battery pack via a medical wire that requires ongoing use of wound care products, including sterile saline, to prevent infection.Plaintiff allegedly purchased wound care kits, which included the sterile saline, from orthodynamics company, inc.And the kits were allegedly manufactured and/or supplied by cardinal health and/or nurse assist.In (b)(6) 2023, the fda initiated a recall of the sterile saline solution because a defect could compromise the sterility and allow bacteria to enter within the kits/saline bottles.According to the complaint, the sterile saline allegedly continued to be sold and plaintiff continued using it.On (b)(6) 2024, plaintiff allegedly noticed redness and pain at her wire insertion site and developed an infection purportedly caused by the contaminated sterile saline.The infection allegedly remains in her blood today.".

Brand Name
STERICARE SOLUTIONS
Common Device Name
USP NORMAL SALINE
Manufacturer (Section D)
NURSE ASSIST, LLC
4409, haltom road
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409, haltom road
haltom city TX 76117
Manufacturer Contact
amina agbonoga
4409, haltom road
haltom city, TX 76117
8006496800
MDR Report Key25074637
Report Number3002695476-2026-00001
Device Sequence Number16124604
Product Code FRO
UDI-Device Identifier00850421008815
UDI-Public850421008815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6240
Device Catalogue Number6240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1650927-3OCT2023-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale